# SDR FDEA202109032192

- Difficulty date: September 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 80,946 hours, 31,258 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING OUTBOARD FLAP, OUTBOARD LEADING EDGE WORN.  REPAIRED LEADING EDGE SECTION IAW B757 SRM 57-53-01-2R.
